Tibo 2019
Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/52027
Заглавие документа: Hypotheses testing for binary sequences obtained by the neumann transform
Авторы: Menshenin, D. O.
Zubkov, A. M.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Дата публикации: 2013
Издатель: Minsk : Publ. center of BSU
Библиографическое описание источника: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 2. — Minsk, 2013. - P. 23-25
Аннотация: In this paper we investigate the properties of the Neumann transform of binary sequence consisting of non-identically distributed dependent elements. Some estimates for the sample size necessary to distinguish such sequence from the equiprobable Bernoulli sequence are obtained.
URI документа: http://elib.bsu.by/handle/123456789/52027
Располагается в коллекциях:2013. Computer Data Analysis and Modeling. Vol 2
Vol. 2

Полный текст документа:
Файл Описание РазмерФормат 
23-25.pdf357,58 kBAdobe PDFОткрыть


PlumX

Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.